# SDR AALA202106099009

- Difficulty date: June 8, 2021
- Submitted: June 12, 2021
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 583 hours, 273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER IS LOOSE AND HANGING DOWN NEAR SEAT 20C.   REPLACED EXIT LIGHT COVER IAW CMM 25-23-67, OPS CHECK GOOD.
